Controllability of impulsive fractional nonlinear control system with Mittag-Leffler kernel in Banach space

Document Type : Research Paper

Authors

Department of mathematics, College of Education for Pure Sciences, University of Babylon, Babel, Iraq

Abstract

In this paper, we study the controllability of a nonlinear impulsive fractional control system with Mittag-Leffler kernel in Banach space. Firstly, we present the mild solution of the control system using fractional calculus and semigroup theory. We set sufficient conditions to prove the controllability of the control system using the Nussbaum fixed point theorem. Finally, to illustrate our results, an example is given.

Keywords

[1] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley,
1993.
[2] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, vol.
204. Elsevier, 2006.
[3] I. Podlubny, An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their
Solution and Some of Their Applications, Academic Press, Inc., San Diego CA, 1999.
[4] D. Bainov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, CRC Press,
1993.
[5] A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations, World Scientific, 1995.
[6] V. Lakshmikantham and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World scientific,
1989.
[7] M. Feňáckan, J.-R. Wang, and Y. Zhou, On the new concept of solutions and existence results for impulsive fractional
evolution equations, Dyn. Partial Differ. Equ. 8(4 ) (2011) 345–361 .
[8] K. Balachandran and S. Kiruthika, Existence of solutions of abstract fractional impulsive semilinear evolution
equations, Electron. J. Qual. Theory Differ. Equ. 2010(4) (2010) 1–12 .
[9] M. Benchohra and B.A. Slimani, Existence and uniqueness of solutions to impulsive fractional differential equations , Electron. J. Differ. Equ. 2009(1) (2009) 1–11.
[10] A. Debbouche and D. Baleanu, Controllability of fractional evolution nonlocal impulsive quasilinear delay integrodifferential systems, Comput. Math. Appl. 62(3) (2011) 1442–1450.
[11] H. Qin, X. Zuo and J. Liu, Existence and controllability results for fractional impulsive integrodifferential systems
in Banach spaces, Abstr. Appl. Anal. 2013 (2013).
[12] V.S. Muni and R.K. George, Controllability of semilinear impulsive control systems with multiple time delays in
control, IMA J. Math. Control Inf. 36(3) (2019) 869–899.
[13] K. Hattaf, A new generalized definition of fractional derivative with non-singular kernel, Comput. 8(2) (2020) 49.[14] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44. Springer
Science & Business Media, 2012.
[15] F. Mainardi, L´evy Stable Distributions in the Theory of Probability, Lecture Notes on Mathematical Physics,
2007.
[16] Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl.
59(3) (2010) 1063–1077.
[17] R.D. Nussbaum, The fixed point index and asymptotic fixed point theorems for k-set-contractions, Bull. Am.
Math. Soc. 75(3) (1969) 490–495.
[18] R.F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, vol. 21. Springer
Science & Business Media, 2012.
Volume 13, Issue 1
March 2022
Pages 3257-3280
  • Receive Date: 11 June 2021
  • Revise Date: 22 August 2021
  • Accept Date: 19 October 2021
  • First Publish Date: 16 January 2022